# SDR CALA2024053001629

- Difficulty date: May 27, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 78,948 hours, 32,914 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RWY TURNOFF LT WILL NOT TURN OFF CALLERED W5 AND W6 CB''S PER WD 33-43-01. CB''S DO NO EFFECT ANY COMPLIED WITH MEL. OTHER SYSTEMS. TOMC APPROVES MEL 3340N. CYCLED RUNWAY TURNOFF LIGHTS C/B. NO CHANGE. LIGHTS CONTINUE TO REMAIN ILLUMINATED WHEN SWITCH IS IN OFF POSITION. *DM* ADDED RELAY 6LC IN CASE NEEDED. REF TSM 33-43-00-810-803-A TO ASSIST T/S
